MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO 5; HEM-O-LOK

TELEFLEX MEDICAL WECK AUTO ENDO 5; HEM-O-LOK
Model Number 543965
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Weck hem-o-lok auto endo 5 clamped but device would not release from pt's tissue.Add'l clamps had to be placed around this device to allow it to be dissected away from the pt.The surgical procedure had to be converted to open requiring a stay in the hospital.Reason for use: cholecystitis.

Brand Name
WECK AUTO ENDO 5
Common Device Name
HEM-O-LOK
Manufacturer (Section D)
TELEFLEX MEDICAL
research triangle park NC 27709
MDR Report Key6383784
Report NumberMW5068302
Device Sequence Number13566707
Product Code GDO
UDI-Device Identifier04026704600885
UDI-Public0104026704600885
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Model Number543965
Device Lot Number73F1600565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient Weight108